# SDR A6WA201140809

- Difficulty date: August 17, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Attach Fitting
- Condition: Broken
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING BROKEN FOR 10TH STAGE BLEED LINE ON ENG BEAM RT SIDE TOP.  R & R FITTING IAW SRM 51-42-11.
